Open Access
1998/1999 Haar Null Sets in the Space of Automorphisms on [0,1]
Hongjian Shi, Brian S. Thomson
Real Anal. Exchange 24(1): 337-350 (1998/1999).


In this paper we study the distinctness of the concepts of left transverse, right transverse and transverse in the space ${\cal H}[0, 1]$ of automorphisms on $[0, 1]$. We show that, in ${\cal H}[0, 1]$, the existence of a Borel probability measure left transverse and right transverse to a set $Y$ does not imply the set $Y$ is Haar null and we exhibit an uncountable disjoint collection of Borel sets that are not Haar null.


Download Citation

Hongjian Shi. Brian S. Thomson. "Haar Null Sets in the Space of Automorphisms on [0,1]." Real Anal. Exchange 24 (1) 337 - 350, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0945.28009
MathSciNet: MR1691755

Primary: 26A30 , 28C10

Keywords: Haar null sets

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top